Über die Gruppe einer projektiven Dualität.

Rolf Lingenberg

Mathematische Zeitschrift (1964)

  • Volume: 83, page 367-380
  • ISSN: 0025-5874; 1432-1823

How to cite


Lingenberg, Rolf. "Über die Gruppe einer projektiven Dualität.." Mathematische Zeitschrift 83 (1964): 367-380. <http://eudml.org/doc/170235>.

author = {Lingenberg, Rolf},
journal = {Mathematische Zeitschrift},
keywords = {foundations of geometry, non-Euclidean geometry},
pages = {367-380},
title = {Über die Gruppe einer projektiven Dualität.},
url = {http://eudml.org/doc/170235},
volume = {83},
year = {1964},

AU - Lingenberg, Rolf
TI - Über die Gruppe einer projektiven Dualität.
JO - Mathematische Zeitschrift
PY - 1964
VL - 83
SP - 367
EP - 380
KW - foundations of geometry, non-Euclidean geometry
UR - http://eudml.org/doc/170235
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.